Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil, new side effect; swollen ankles/GG

Posted by stargazer2 on June 3, 2007, at 17:52:49

In reply to Re: Nardil, new side effect; swollen ankles/GG stargazer2, posted by gardenergirl on June 3, 2007, at 16:07:40

GG, No urinary retention as far as I can tell, just puffy ankles, which are not very attractive but I think I can live with that if I can manage it with some concervative measure which I'm looking into.

It's good to know that Lithium can be added to Nardil for augmentation if Nardil needs a boost. What is the dose of lithium and know Lithium can have effects on the kidneys so you have to be careful with watching the renal functions (BUN, creatinine). Has this been recommended for you at baseline or at intervals while you are on Li?

I knew several people who suffered kidney damage as a result of being on lithium, although I'm not sure what dose they were on.

Stargazer


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stargazer2 thread:760120
URL: http://www.dr-bob.org/babble/20070524/msgs/761078.html